Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/87525
Full metadata record
DC FieldValueLanguage
dc.contributor.CRUESPUNIVERSIDADE ESTADUAL DE CAMPINASpt_BR
dc.identifier.isbnpt_BR
dc.contributor.authorunicampTorres Orihuela, Fernando Eduardopt_BR
dc.typeArtigopt_BR
dc.titleComplete arcs arising from a generalization of the hermitian curvept_BR
dc.title.alternativept_BR
dc.contributor.authorBorges, Heriveltopt_BR
dc.contributor.authorMotta, Beatrizpt_BR
dc.contributor.authorTorres, Fernandopt_BR
unicamp.authorTorres, F., Institute of Mathematics, Statistics, and Computer Science (IMECC), University of Campinas (UNICAMP), Cidade Universitária Zeferino Vaz, R. Sérgio Buarque de Holanda, 651Campinas, SP, Brazilpt_BR
unicamp.author.externalBorges, H., Instituto de Ciências Matemáticas, e de Computac¸ão, Universidade de São PauloSão Carlos, SP, Brazilpt
unicamp.author.externalMotta, B., Departamento de Matemática, Instituto de Ciências Exatas, Universidade Federal de Juiz de Fora, Rua José Lourenc¸o Kelmer s/nJuiz de Fora, MG, Brazilpt
dc.subjectCurva hermitianapt_BR
dc.subjectCorpos finitos (Álgebra)pt_BR
dc.subjectCurvas algébricaspt_BR
dc.subjectCurva maximalpt_BR
dc.subjectGeometrias finitaspt_BR
dc.subject.otherlanguageHermitian curvept_BR
dc.subject.otherlanguageFinite fields (Algebra)pt_BR
dc.subject.otherlanguageAlgebraic curvespt_BR
dc.subject.otherlanguageMaximal curvept_BR
dc.subject.otherlanguageFinite geometriespt_BR
dc.description.abstractWe investigate complete arcs of degree greater than two, in projective planes over finite fields, arising from the set of rational points of a generalization of the Hermitian curve. The degree of the arcs is closely related to the number of rational points of a class of Artin-Schreier curves, which is calculated by using exponential sums via Coulter's approach. We also single out some examples of maximal curves.en
dc.description.abstractWe investigate complete arcs of degree greater than two, in projective planes over finite fields, arising from the set of rational points of a generalization of the Hermitian curve. The degree of the arcs is closely related to the number of rational pointpt_BR
dc.relation.ispartofActa arithmeticapt_BR
dc.relation.ispartofabbreviationActa arith.pt_BR
dc.publisher.cityWarsawpt_BR
dc.publisher.countryPolóniapt_BR
dc.publisherPolska Akademia Naukpt_BR
dc.date.issued2014pt_BR
dc.identifier.citationActa Arithmetica. Instytut Matematyczny, v. 164, n. 2, p. 101 - 118, 2014.pt_BR
dc.language.isoengpt_BR
dc.description.volume164pt_BR
dc.description.issuesupplementpt_BR
dc.description.issuepartpt_BR
dc.description.issuespecialpt_BR
dc.description.firstpage101pt_BR
dc.description.lastpage118pt_BR
dc.rightsfechadopt_BR
dc.rightsfechadopt_br
dc.sourceSCOPUSpt_BR
dc.identifier.issn0065-1036pt_BR
dc.identifier.eissn1730-6264pt_BR
dc.identifier.doi10.4064/aa164-2-1pt_BR
dc.identifier.urlhttps://www.impan.pl/en/publishing-house/journals-and-series/acta-arithmetica/all/164/2/82518/pt_BR
dc.description.sponsorshipFAPESP - FUNDAÇÃO DE AMPARO À PESQUISA DO ESTADO DE SÃO PAULOpt_BR
dc.description.sponsorshipCNPQ - CONSELHO NACIONAL DE DESENVOLVIMENTO CIENTÍFICO E TECNOLÓGICOpt_BR
dc.description.sponsordocumentnumber2011/19446-3pt_BR
dc.description.sponsordocumentnumber306324/2011-3pt_BR
dc.date.available2015-06-25T18:01:13Z
dc.date.available2015-11-26T15:02:56Z-
dc.date.accessioned2015-06-25T18:01:13Z
dc.date.accessioned2015-11-26T15:02:56Z-
dc.description.provenanceMade available in DSpace on 2015-06-25T18:01:13Z (GMT). No. of bitstreams: 1 2-s2.0-84907275495.pdf: 324088 bytes, checksum: 18ffcab10d06e30a60d7646a3f674873 (MD5) Previous issue date: 2014 Bitstreams deleted on 2021-01-04T14:26:01Z: 2-s2.0-84907275495.pdf,. Added 1 bitstream(s) on 2021-01-04T14:26:59Z : No. of bitstreams: 2 2-s2.0-84907275495.pdf: 459510 bytes, checksum: 20ed43994e385dd6abe688a93db587dc (MD5) 2-s2.0-84907275495.pdf.txt: 37739 bytes, checksum: bf3052bc3f7a4482a181abfed01297e4 (MD5)en
dc.description.provenanceMade available in DSpace on 2015-11-26T15:02:56Z (GMT). No. of bitstreams: 2 2-s2.0-84907275495.pdf: 324088 bytes, checksum: 18ffcab10d06e30a60d7646a3f674873 (MD5) 2-s2.0-84907275495.pdf.txt: 37739 bytes, checksum: bf3052bc3f7a4482a181abfed01297e4 (MD5) Previous issue date: 2014en
dc.identifier.urihttp://www.repositorio.unicamp.br/handle/REPOSIP/87525
dc.identifier.urihttp://repositorio.unicamp.br/jspui/handle/REPOSIP/87525-
dc.identifier.idScopus2-s2.0-84907275495pt_BR
dc.description.referenceBorges Filho, H., On complete (Npt_BR
dc.description.referenced)-arcs derived from plane curves (2009) Finite Fields Appl., 15, pp. 82-96pt_BR
dc.description.referenceBorges Filho, H., Conceic¸ão, R., (2013) Minimal Value Set Polynomials and a Generalization of the Hermitian Curve, , preprintpt_BR
dc.description.referenceBulygin, S.V., Generalized Hermitian codes over GF(2r) (2006) IEEE Trans. Inform. Theory, 52, pp. 4664-4669pt_BR
dc.description.referenceÇakc¸ak, E., Özbudak, F., Curves related to Coulter's maximal curves (2008) Finite Fields Appl., 14, pp. 209-220pt_BR
dc.description.referenceCoulter, R.S., Explicit evaluations of some Weil sums (1998) Acta Arith., 83, pp. 241-251pt_BR
dc.description.referenceCoulter, R.S., Further evaluations of Weil sums (1998) Acta Arith., 86, pp. 217-226pt_BR
dc.description.referenceCoulter, R.S., On the evaluation of a class of Weil sums in characteristic 2 (1999) New Zealand J. Math., 28, pp. 171-184pt_BR
dc.description.referenceCoulter, R.S., The number of rational points of a class of Artin-Schreier curves (2002) Finite Fields Appl., 8, pp. 397-413pt_BR
dc.description.referenceGarcia, A., Özbudak, F., Some maximal function elds and additive polynomials (2007) Comm. Algebra, 35, pp. 1553-1566pt_BR
dc.description.referenceGarcia, A., Stichtenoth, H., A class of polynomials over finite fields (1999) Finite Fields Appl., 5, pp. 424-435pt_BR
dc.description.referenceGiulietti, M., Korchmáros, G., A new family of maximal curves over a finite field (2009) Math. Ann., 343, pp. 229-245pt_BR
dc.description.referenceGiulietti, M., Pambianco, F., Torres, F., Ughi, E., On complete arcs arising from plane curves (2002) Des. Codes Cryptogr., 25, pp. 237-246pt_BR
dc.description.referenceHefez, A., Voloch, J.F., Frobenius nonclassical curves (1990) Arch. Math. (Basel), 54, pp. 263-273. , Correction, ibid. 57 (1991), 416pt_BR
dc.description.referenceHirschfeld, J.W.P., (1998) Projective Geometries over Finite Fields, 2nd Ed., , Oxford Univ. Press, Oxfordpt_BR
dc.description.referenceHirschfeld, J.W.P., Korchmáros, G., Torres, F., (2008) Algebraic Curves over a Finite Field, , Princeton Univ. Press, Princetonpt_BR
dc.description.referenceHirschfeld, J.W.P., Voloch, J.F., The characterization of elliptic curves over finite fields (1988) J. Austral. Math. Soc. Ser. A, 45, pp. 275-286pt_BR
dc.description.referenceLidl, R., Niederreiter, H., Finite Fields (1983) Encyclopedia Math. Appl., 20. , Addison-Wesley, Reading, MApt_BR
dc.description.referenceMunuera, C., Sepúlveda, A., Torres, F., Algebraic geometry codes from Castle curves (2008) Lecture Notes in Comput. Sci., 5228, pp. 117-127. , Springer, Berlinpt_BR
dc.description.referenceMunuera, C., Sepúlveda, A., Torres, F., Generalized Hermitian codes (2013) Des. Codes Cryptogr., 69, pp. 123-130pt_BR
dc.description.referenceStichtenoth, H., (1993) Algebraic Function Fields and Codes, , Springer, Berlinpt_BR
dc.description.referenceTafazolian, S., A note on certain maximal hyperelliptic curves (2012) Finite Fields Appl., 18, pp. 1013-1016pt_BR
dc.description.referenceTsfasman, M.A., Vlədut¸, S.G., (1991) Algebraic-Geometric Codes, , Kluwer, Dordrechtpt_BR
dc.description.referenceWolfmann, J., The number of points on certain algebraic curves over finite fields (1989) Comm. Algebra, 17, pp. 2055-2060pt_BR
dc.description.conferencenomept_BR
dc.contributor.departmentDepartamento de Matemáticapt_BR
dc.contributor.unidadeInstituto de Matemática, Estatística e Computação Científicapt_BR
dc.subject.keywordHermitian curvept_BR
dc.subject.keywordFinite fields (Algebra)pt_BR
dc.subject.keywordAlgebraic curvespt_BR
dc.subject.keywordMaximal curvept_BR
dc.subject.keywordFinite geometriespt_BR
dc.identifier.source2-s2.0-84907275495pt_BR
dc.creator.orcidsem informaçãopt_BR
dc.type.formArtigopt_BR
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84907275495.pdf448.74 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.